# SDR VNAA202307301111

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,652 hours, 17,480 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01962
- Condition: Odor
- Location: Zone 200
- Part time: 17,753 hours, 15,903 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD SMELL AFTER LANDING FOLLOWED BY L PACK AUTO FAIL CAUTION MSG / REMOVED AND REPLACED LH ACM IAW CRJ 900 AMM 21-51-08-400-801. OPS CHECK GOOD.
